Access count of this item: 108

Files in This Item:
File Description SizeFormat 
0105-5.pdf230.57 kBAdobe PDFView/Open
Title: An Extension of Gauss' Formula for Hypergeometric Series (常微分方程式の解の定性的研究会報告集)
Author's alias: 大久保, 謙二郎
Issue Date: Jan-1971
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 105
Start page: 53
End page: 57
Appears in Collections:0105 常微分方程式の解の定性的研究会報告集

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.